# SDR HALA2009061600243

- Difficulty date: June 16, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 66,202 hours, 30,588 cycles
- Engine: Ge CF680A2
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, ENG THRUST LEVER MISALIGNED 1 KNOB DURING TAKEOFF CLIMB, CRUISE WITH EEC'S OFF ALIGNMENT NOT CHECKED WITH EEC'S ON.  ALL PARAMETERS NORMAL.  PERFORMED FIM 76-11-00 NR 1 THROTTLE 5 LBS FWD PUSH 4 LBS PULL BACK.  NR 2 THROTTLE 5.5 LBS PUSH FWD 5 LBS PULL BACK.  SYS CKS OK.
